MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 10MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 1 of the 2 reports.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated no anomalies noted to the device during preparation/prior to use and continuous flush was maintained.In the case of this complaint it is most likely that the main coil detached prematurely inside the patient due to excessive friction likely caused by handling issues, and procedural factors encountered during use.However, this cannot be confirmed.Therefore, based on the information currently available the exact cause for the reported event cannot be determined.
 
Event or Problem Description
It was reported when the coil was advanced into the catheter, resistance was felt and the coil was prematurely detached.The coil was replaced, and the procedure was completed successfully.No clinical consequences reported to the patient.

Brand Name
TARGET XXL 360 10MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9288736
Report Number3008881809-2019-00337
Device Sequence Number11246386
Product Code HCG
UDI-Device Identifier07613327128406
UDI-Public07613327128406
Combination Product (Y/N)N
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2022
Device Catalogue NumberM0036181040
Device Lot Number21354807
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER (UNKNOWN MANUFACTURER); TARGET XXL 360 10MM X 40CM (STRYKER)
Patient Age65 YR